i just had a question i thought maybe someone could relate. i have been off 3 of my medications...paxil, klonopin, and xanax all at once. its been a week 1/2 since i have taken anything. im not on those because i am 9 weeks pregnant. but ive been having some really horrible withdrawal side effects. the ones that are really concerning me are constant shaking, getting very dizzy, and these zaps that i get...they are hard to explain, but it will send a shock from my chest to my head and make me very dizzy and sometimes my hands will tingle afterwards. its been really bad tonight. i think im running a fever and im dizzy even laying down and getting these zaps every 10-15 minutes or so.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...